# SDR FDEA201811133194

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE SKIN BEADED DOUBLER AT STATION XOS 789 -795 FOUND CRACK. REPAIR CARRIED OUT ON LEFT HAND WING LEADING EDGE SKIN BEADED DOUBLER AT STATION XOS 789 - 795 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
